# SDR UALA2012102506114

- Difficulty date: October 24, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 75,302 hours, 8,867 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOP: DOOR 4 RIGHT LWR EEL EXIT.  REPLACED DEFECTIVE LAMPS.
